MAUDE Adverse Event Report: ABBOTT MEDICAL TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 400
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction procedure, there were issues with noise on the ecg resulting in cancellation of the procedure.Mapping and ablation were performed, but consolidation was needed.The patient had been sedated during ablation as they were experiencing pain.The prs-ps moved so mapping was performed again.At this time, there was a lot of noise on the ecg.The noise was not able to be resolved, and it was decided to end the procedure due to not being able to map and pace the premature ventricular contraction.It is unknown what was causing the issue.Upon clean up the noise on the ecg disappeared when removing the tactiflex cable from the tactisys.The cable was reconnected, bringing back the noise, and then disconnected and the noise resolved once again.It is unknown what was causing this as the tactiflex was used for mapping at the beginning of the procedure without issue.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h2.
 
Event or Problem Description
During a premature ventricular contraction procedure, there were issues with noise on the ecg resulting in cancellation of the procedure.Mapping and ablation were performed, but consolidation was needed.The patient had been sedated during ablation as they were experiencing pain.The prs-ps moved so mapping was performed again.At this time, there was a lot of noise on the ecg.The noise was not able to be resolved, and it was decided to end the procedure due to not being able to map and pace the premature ventricular contraction.It is unknown what was causing the issue.Upon clean up the noise on the ecg disappeared when removing the tactiflex cable from the tactisys.The cable was reconnected, bringing back the noise, and then disconnected and the noise resolved once again.It is unknown what was causing this as the tactiflex was used for mapping at the beginning of the procedure without issue.The tactisys and tactiflex to tactisys cable have both been used in procedures since without issue.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
TACTISYS¿ QUARTZ ABLATION SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23042718
Report Number2184149-2025-00151
Device Sequence Number18662541
Product Code OAE
UDI-Device Identifier07640157990194
UDI-Public(01)07640157990194(10)7585440
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN-004 400
Device Catalogue NumberPN-004 400
Device Lot Number7585440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer09/22/2025
11/18/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/22/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACTISYS QUARTZ RF CABLE TACTIFLEX SE
Patient SexUnknown